# SDR AALA20180418013

- Difficulty date: April 17, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD FLOORBEAM ANGLE CORRODED AT BS 947.5 BETWEEN RBL 18 TO LBL 13. INSTALLED A NEW FLOORBEAM ANGLE ASSEMBLY IAW SRM 51-40-02-0G.
